# SDR AALA202312261469

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 25,409 hours, 10,681 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOW PRESSURE LEFT FORWARD FUEL PUMP WITH SWITCH TURNED ON AND FUEL IN TANK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
